Z-theorems: Limits of stochastic equations

Anisimov A & Pflug GC (2000). Z-theorems: Limits of stochastic equations. Bernoulli 6 (5): 917-938.

Z-theorems limits of stochastic equations.pdf - Published Version
Available under License Creative Commons Attribution.

Download (378kB) | Preview


Let fn(θ,ω) be a sequence of stochastic processes which converge weakly to a limit process f0(θ,ω). We show under some assumptions the weak inclusion of the solution sets θn(ω)={θ:fn(θ,ω)=0} in the limiting solution set θ0(ω)={θ:f0(θ,ω)=0} . If the limiting solutions are almost surely singletons, then weak convergence holds. Results of this type are called Z-theorems (zero-theorems). Moreover, we give various more specific convergence results, which have applications for stochastic equations, statistical estimation and stochastic optimization.

Item Type: Article
Research Programs: Risk, Modeling and Society (RMS)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:11
Last Modified: 22 Sep 2016 11:28
URI: http://pure.iiasa.ac.at/5986

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313